Skip to Main content Skip to Navigation


hal-01277412v1  Journal articles
Jean-Baptiste CaillauLars GrüneMaria Do Rosário de PinhoEmmanuel TrélatHasnaa Zidani. Special issue on New trends in optimal control
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, Special issue on New trends in optimal control, 35 (9), pp. i - iv ⟨10.3934/dcds.2015.35.9i⟩
...
hal-00931028v1  Journal articles
Lars GrüneHasnaa Zidani. Zubov's equation for state-constrained perturbed nonlinear systems
Mathematical Control and Related Fields, AIMS, 2015, 5 (1), pp.55-71. ⟨10.3934/mcrf.2015.5.55⟩
...
hal-00989495v1  Journal articles
Olivier BokanowskiMaurizio FalconeRoberto FerrettiLars GrüneDante Kalise et al.  Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩